# SDR SWIA200413808

- Difficulty date: September 6, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 3,737 hours, 3,259 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT FLOORBEAM LBL 9.0 IB AND OB ATTACH ANGLES CRACKED. ( ITEM FOUND AT C-CHECK INSPECTION.)    REPLACED ANGLES IAW CRJ SRM 51-40-11, 51-52-06, 51-42-13, 51-23-00, 51-21-11, 51-42-21 AND 51-25-16.
